# SDR 99ZZZX1163

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N622FF
- Make and model: Boeing 747283B
- Aircraft serial: 22496
- Engine: Pwa JT9D7Q
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE IN-FLIGHT SHUTDOWN AND REMOVAL 1-17-99 DUE VIBRATION/FIRE WARNING.  DISASSEMBLY INSPECTION DISCLOSED EXTENSIVE FIRE DAMAGE SEEMING TO ORIGINATE IN THE NR 3 BEARING AREA WITH EXTENSIVE SECONDARY DAMAGE. FAILED MATERIAL WILL BE FORWARDED TO PRATT & WHITNEY FOR ANALYSIS. ENGINE TT:  42,303:27 HOURS.  TC:  8,690.
